Taylor Hooton Foundation > Hoot’s Corner > General > Recalled weight loss drugs with a banned substance can cause seizures and heart attacks
August 5, 2021
Recalled weight loss drugs with a banned substance can cause seizures and heart attacks

BY DAVID J. NEALUPDATED AUGUST 03, 2021 04:56 PM

All lots, all expiration dates of 365 Skinny High Intensity Pills and 365 Skinny Emergency Boutique capsules have been recalled by manufacturer Je Dois L’avoir Boutique after they were found to contain an illegal substance once common in weight loss drugs.

Sibutramine hasn’t been allowed in the U.S. market since 2010.

“The 365 Skinny High Intensity Pills and 365 Skinny Emergency Boutique potentially can cause serious health risks such as seizures, tachycardia, palpitations, heart attacks and allergic reactions,” the company-written, FDA-posted recall notice states. “Risks associated with this product are more likely with people who have high blood pressure, thyroid disease, men or woman over 65 or children under 16 years old.”

365 Skinny Emergency Boutique FDA

If you have these capsules, return them to the place of purchase for a full refund. If you have questions about this recall, call Je Dois L’avoir Boutique at 559-302-6215, Monday through Friday, noon to 9 p.m., Eastern time or email the company at jedois2020@gmail.com.

If this or any other drug causes a medical issue with you, after notifying a medical professional, let the FDA know via its MedWatch Adverse Event page or by filling out a form you can get by calling 800-332-1088. Only then should you call the manufacturer.

Original Article in the Miami Herald – https://www.miamiherald.com/news/recalls/article253228538.html